# SDR GTIA2022091336657

- Difficulty date: September 12, 2022
- Submitted: September 13, 2022
- Operation: Air carrier
- Aircraft: N671NK
- Make and model: Airbus A321-231
- Aircraft serial: 7246
- Aircraft time: 19,480 hours, 8,421 cycles
- System (JASC): 5341 · Fuselage, Wing Attach Fittings
- Part: None
- Part number: D5348004320700
- Condition: Corroded
- Location: Fr 68 + Str 23r
- Part time: 19,480 hours, 8,421 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSIDE CABIN- AFT WET AREA- DOOR SILL HAS CORROSION AROUND FASTENER HOLE FR 68 - STR 23R. RAF-01 2923870-01 GENERATED-REMOVED CORRODED FASTENER HOLE AFT WET AREA ON DOOR SILL FR68 STRINGER 23R, FAB REPAIR AND INSTALLED REPAIR IAW A321 SRM 53-41-14-300-001
